Tackling the maximum happy vertices problem in large networks

Thiruvady, Dhananjay, Lewis, Rhyd and Morgan, Kerri 2020, Tackling the maximum happy vertices problem in large networks, 4OR, vol. 18, pp. 507-527, doi: 10.1007/s10288-020-00431-4.

Attached Files
Name Description MIMEType Size Downloads

Title Tackling the maximum happy vertices problem in large networks
Author(s) Thiruvady, DhananjayORCID iD for Thiruvady, Dhananjay orcid.org/0000-0002-8011-933X
Lewis, Rhyd
Morgan, KerriORCID iD for Morgan, Kerri orcid.org/0000-0002-7263-8340
Journal name 4OR
Volume number 18
Start page 507
End page 527
Total pages 21
Publisher Springer
Place of publication Berlin, Germany
Publication date 2020-12
ISSN 1619-4500
Keyword(s) Science & Technology
Operations Research & Management Science
Tabu search
Graph Colouring
Maximum happy vertices problem
Language eng
DOI 10.1007/s10288-020-00431-4
Indigenous content off
Field of Research 0102 Applied Mathematics
1503 Business and Management
HERDC Research category C1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30135532

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 231 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Tue, 10 Mar 2020, 08:24:59 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.